Thierry Gallay
Thierry Gallay
Professeur de mathématiques, université Grenoble Alpes
Verified email at - Homepage
Cited by
Cited by
Invariant manifolds and the long-time asymptotics of the Navier-Stokes and vorticity equations on R2
T Gallay, CE Wayne
Archive for Rational Mechanics and Analysis 163, 209-258, 2002
Global stability of vortex solutions of the two-dimensional Navier-Stokes equation
T Gallay, CE Wayne
Communications in mathematical physics 255, 97-129, 2005
Local stability of critical fronts in nonlinear parabolic partial differential equations
T Gallay
Nonlinearity 7 (3), 741, 1994
Stability of small periodic waves for the nonlinear Schrödinger equation
T Gallay, M Hãrãguº
Journal of Differential Equations 234 (2), 544-581, 2007
Orbital stability of periodic waves for the nonlinear Schrödinger equation
T Gallay, M Hǎrǎgus
Journal of dynamics and Differential Equations 19, 825-865, 2007
Uniqueness for the two-dimensional Navier–Stokes equation with a measure as initial vorticity
I Gallagher, T Gallay
Mathematische Annalen 332, 287-327, 2005
Long-time asymptotics of the Navier-Stokes and vorticity equations on ℝ3
T Gallay, E Wayne
Philosophical Transactions of the Royal Society of London. Series A …, 2002
Spectral asymptotics for large skew-symmetric perturbations of the harmonic oscillator
I Gallagher, T Gallay, F Nier
International Mathematics Research Notices 2009 (12), 2147-2199, 2009
Interaction of vortices in weakly viscous planar flows
T Gallay
Archive for rational mechanics and analysis 200, 445-490, 2011
KP description of unidirectional long waves. The model case
T Gallay, G Schneider
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 131 (4 …, 2001
Enhanced dissipation and axisymmetrization of two-dimensional viscous vortices
T Gallay
Archive for Rational Mechanics and Analysis 230, 939-975, 2018
Scaling variables and stability of hyperbolic fronts
T Gallay, G Raugel
SIAM Journal on Mathematical Analysis 32 (1), 1-29, 2000
On the uniqueness of the solution of the two‐dimensional Navier–Stokes equation with a Dirac mass as initial vorticity
I Gallagher, T Gallay, PL Lions
Mathematische Nachrichten 278 (14), 1665-1672, 2005
Remarks on the Cauchy problem for the axisymmetric Navier-Stokes equations
T Gallay, V ©verák
Confluentes Mathematici 7 (2), 67-92, 2015
Orbital stability in the cubic defocusing NLS equation: I. Cnoidal periodic waves
T Gallay, D Pelinovsky
Journal of Differential Equations 258 (10), 3607-3638, 2015
Existence and stability of asymmetric Burgers vortices
T Gallay, CE Wayne
Journal of Mathematical Fluid Mechanics 9, 243-261, 2007
A variational proof of global stability for bistable travelling waves
T Gallay, E Risler
Global stability of travelling fronts for a damped wave equation with bistable nonlinearity
T Gallay, R Joly
Annales scientifiques de l'Ecole normale supérieure 42 (1), 103-140, 2009
Stable transport of information near essentially unstable localized structures
T Gallay, G Schneider, H Uecker
arXiv preprint math/0306335, 2003
Diffusive mixing of stable states in the Ginzburg–Landau equation
T Gallay, A Mielke
Communications in mathematical physics 199 (1), 71-97, 1998
The system can't perform the operation now. Try again later.
Articles 1–20